What can you share about Vyvanse as far as experience strength and hope?
Copied and pasted for your information, the reported side effects of Vyvanse are: most common side effects persist or become bothersome when using Vyvanse:
Constipation; decreased appetite; diarrhea; dizziness; dry mouth; headache; increased sweating; mild irritability, nervousness, or restlessness; nausea; trouble sleeping; unpleasant taste; upper stomach pain; vomiting; weight loss.
Medical attention required immediately for the severe side effects which are:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); agitation; blurred vision or other vision changes; change in sexual ability or desire; chest pain; fainting; fast or irregular heartbeat; fever; hallucinations; new or worsening mental or mood changes; seizures; severe or persistent headache; severe or persistent irritability, nervousness, or restlessness; shortness of breath; tremor; uncontrolled speech or muscle movements (eg, tics); unusual weakness or tiredness.
The first thing to remember is that the side-effects listed above are POSSIBLE known side-eefects; there is no guarantee that you'll experience any of them. Second, what you wantto make sure of is that you cut down on your caffiene intake-especially colas and chocolate-because caffiene has a tendency to increase irritability and stimulation with Vyvanse. Finally, this is a really good medication in that a lot of patients I know respond well to it. Hope this helps. Good luck!
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
Posted 28 Nov 2010 • 2 answers
Posted 7 Mar 2013 • 5 answers
Posted 11 Nov 2014 • 1 answer
Posted 4 Mar 2015 • 1 answer